Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Mar 20, 2011, 1:00 AM CDT for Boyd County, Keya Paha County, Rock County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2011, 1:00 AM CDT (06:00 UTC)
- Expired
- Mar 20, 2011, 1:45 AM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 1:15 AM CDT | HAIL 1 | 10 Se Springview, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 434 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
276
WUUS53 KLBF 200600
SVRLBF
NEC015-103-149-200645-
/O.NEW.KLBF.SV.W.0001.110320T0600Z-110320T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
100 AM CDT SUN MAR 20 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 145 AM CDT
* AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
EAST OF THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...OR 11 MILES
EAST OF SPRINGVIEW...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLS AROUND 120 AM CDT.
NAPER AROUND 140 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
137 MILE MARKER 20 AND HIGHWAY 12 MILE MARKER 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4280 9924 4280 9926 4279 9926 4264 9957
4279 9972 4300 9937 4300 9882
TIME...MOT...LOC 0600Z 234DEG 32KT 4277 9954
WIND...HAIL 60MPH 1.00IN
$$
CDC3 follow-up statements
060
WWUS53 KLBF 200618
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 AM CDT SUN MAR 20 2011
NEC149-200628-
/O.CAN.KLBF.SV.W.0001.000000T0000Z-110320T0645Z/
ROCK NE-
118 AM CDT SUN MAR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4280 9924 4280 9930 4277 9934 4276 9943
4285 9953 4300 9937 4299 9883
TIME...MOT...LOC 0618Z 229DEG 29KT 4285 9941
$$
NEC015-103-200645-
/O.CON.KLBF.SV.W.0001.000000T0000Z-110320T0645Z/
BOYD NE-KEYA PAHA NE-
118 AM CDT SUN MAR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEYA
PAHA AND NORTHWESTERN BOYD COUNTIES UNTIL 145 AM CDT...
AT 112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF MILLS...OR 15 MILES EAST OF SPRINGVIEW...MOVING NORTHEAST AT
35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLS AROUND 125 AM CDT.
NAPER AROUND 145 AM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
137 MILE MARKER 20 AND HIGHWAY 12 MILE MARKER 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4280 9924 4280 9930 4277 9934 4276 9943
4285 9953 4300 9937 4299 9883
TIME...MOT...LOC 0618Z 229DEG 29KT 4285 9941
WIND...HAIL 60MPH 1.75IN
$$
CDC705
WWUS53 KLBF 200632
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
132 AM CDT SUN MAR 20 2011
NEC015-103-200645-
/O.CON.KLBF.SV.W.0001.000000T0000Z-110320T0645Z/
BOYD NE-KEYA PAHA NE-
132 AM CDT SUN MAR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KEYA PAHA AND NORTHWESTERN BOYD COUNTIES UNTIL 145 AM CDT...
AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MILLS...OR 23 MILES EAST OF SPRINGVIEW...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NAPER AROUND 145 AM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
12 MILE MARKER 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4280 9924 4280 9930 4293 9943 4300 9937
4299 9883
TIME...MOT...LOC 0632Z 229DEG 29KT 4292 9929
WIND...HAIL 60MPH 1.75IN
$$
CDC058
WWUS53 KLBF 200644
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 AM CDT SUN MAR 20 2011
NEC015-103-200655-
/O.EXP.KLBF.SV.W.0001.000000T0000Z-110320T0645Z/
BOYD NE-KEYA PAHA NE-
144 AM CDT SUN MAR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEYA PAHA AND
NORTHWESTERN BOYD COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4280 9924 4280 9930 4293 9943 4300 9937
4299 9883
TIME...MOT...LOC 0645Z 229DEG 29KT 4299 9918
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 2:54 PM CDT, 10 hours 6 minutes earlier.
Area forecast discussion, Mar 19, 2:54 PM CDT, 10 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 254 PM CDT SAT MAR 19 2011 .SYNOPSIS... A RATHER TIGHT SURFACE PRESSURE GRADIENT HAS CAUSED WINDS TO REMAIN VERY WINDY ACROSS MUCH OF THE NORTH CENTRAL. WINDS REMAIN GENERALLY FROM THE SOUTH/SOUTHEAST. SOME SCATTERED HIGH CLOUDS ARE INTERMIXED WITH STRATOCUMULUS CLOUDS...MAINLY NEAR AND EAST OF HWY 83. SURFACE DEWPOINTS REMAIN LOW IN THE 20S TO LOWER 30S...WITH THE LOWER 30S ACROSS THE WEST. && .SHORT TERM...TONIGHT THROUGH TUESDAY NEXT CONCERN WILL BE THUNDERSTORM POTENTIAL TONIGHT. BOTH THE NAM AND GFS MODELS SHOW DECENT MID LEVEL INSTABILITY LOOKING AT THE 850-700 MB LAYER. THE EXCEPTION IS THE FAR NORTHWEST. GOOD MOISTURE ADVECTION STILL NOTED ON 40KT SOUTHERLY LOW LEVEL JET. A MID LEVEL DISTURBANCE WHICH IS INDICATED EXITING NERN AZ...WILL CROSS THE AREA TO IN UPWARD VERTICAL MOTION...AND AS A RESULT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED. THERE WILL ALSO BE RAPID STRATUS DEVELOPMENT AFTER 00Z THIS EVENING. AS WINDS DECOUPLE...PATCHY FOG EXPECTED. SUNDAY AND SUNDAY NIGHT...PATCHY FOG ALSO EXPECTED THROUGH 15Z SUNDAY...WITH STRATUS TO SLOWLY ERODE FROM WEST TO EAST. THE FAR EASTERN ZONES WILL BE THE LAST TO CLEAR OUT AND HAVE TWEAKED HIGHS DOWN IN THE EAST AS A RESULT TO ACCOUNT FOR THIS. THE MID LEVEL INSTABILITY WILL CONTINUE TO PRESENT ACROSS THE SOUTHEASTERN ZONES SUNDAY MORNING...WHICH REMAINS AHEAD OF THE H85 FRONT. A COLD FRONT WILL ALSO SLIP SOUTHEAST THROUGH MOST OF THE AREA BY 18Z. SIGNAL FOR A QUICK WARM UP ACROSS FAR SOUTHWEST AND HAVE PUSHED HIGHS UP INTO THE LOWER 70S THERE. MID TO UPPER 60S ELSEWHERE. A RETURN SOUTHEAST FLOW SHOULD DEVELOP LATER SUNDAY NIGHT WITH STRATUS DEVELOPMENT ALSO EXPECTED LATE. MONDAY AND MONDAY NIGHT...ANOTHER MORE POTENT SYSTEM WILL APPROACH THE AREA. MODELS DIFFER ON HOW FAR NORTH TO BRING THE WARM FRONT DURING THE DAY MONDAY. THE MOST LIKELY POSITION WOULD BE FOR THE FRONT TO RESIDE NEAR THE KANSAS AND NEBRASKA BORDER BY LATE AFTERNOON...WITH HIGHER DEW POINTS...AND INSTABILITY TO GO ALONG WITH IT. AS A RESULT THE STORM PREDICTION CENTER HAS OUTLOOKED THE SOUTHERN PARTS OF NEBRASKA FOR SEVERE THUNDERSTORM POTENTIAL BY LATE MONDAY AFTERNOON INTO TUESDAY EVENING. THE OTHER...AND PERHAPS MORE LIKELY SCENARIO...WOULD BE WARM AIR ADVECTION INDUCED ELEVATED THUNDERSTORMS LATER IN THE EVENING NORTH OF THE WARM FRONT ACROSS NORTHERN NEBRASKA. TUESDAY AND TUESDAY NIGHT...AS UPPER LOWS LIFTS INTO EASTERN MONTANA...A PACIFIC COLD FRONT WILL BRING IN COOLER HIGHS FROM 55 TO 63. FORECAST AREA SHOULD REMAIN DRY..EXCEPT FOR FAR NORTHERN TIER WHERE SLIGHT CHC FOR RAIN SHOWERS RETAINED. .LONG TERM...WEDNESDAY THROUGH SATURDAY AN ACTIVE PATTERN IS EXPECTED TO BRING MULTIPLE PERIODS OF PRECIPITATION CHANCES TO THE FORECAST AREA AS ENERGY EJECTS OUT OF THE LONGWAVE TROUGH OVER THE EASTERN PACIFIC AND CROSSES THE CONUS. THERE WAS FAIRLY DECENT AGREEMENT BETWEEN THE LONG-RANGE MODELS WITH KNOWING THERE ARE SYSTEMS MOVING THROUGH THE FLOW...HOWEVER THERE ARE DIFFERENCES WITH THE STRENGTH OF THE WAVES...WHICH LEADS TO THE VARIANCE OF WHERE THE SYSTEMS PASS. AT THE BEGINNING OF THE PERIOD...UPPER LEVEL RIDGING IS BUILDING INTO THE CENTRAL PLAINS WITH POSSIBLY SOME LINGERING PRECIPITATION OVER THE NORTHEAST PARTS OF THE FORECAST AREA BEHIND A LOW PRESSURE SYSTEM. A SHORTWAVE TROUGH LOOKS TO MOVE ACROSS THE CENTRAL PLAINS ON THURSDAY. THE MODELS DEVELOP PRECIPITATION CENTERED OVER THE LBF FORECAST AREA MAINLY IN A FRONTOGENETICAL AREA BETWEEN HIGH PRESSURE TO THE NORTH AND A BROAD AREA OF LOW PRESSURE OVER THE NEW MEXICO/COLORADO/KANSAS AREA. WITH THE ADDED LIFT FROM THE SHORTWAVE...DID ADD IN PRECIPITATION FOR THIS PERIOD. AS COOLER AIR WILL BE BROUGHT INTO THE AREA PRECIPITATION TYPE MAY BE A CONCERN. RIGHT NOW FROM LOOKING AT FORECAST SOUNDINGS IT LOOKS LIKE IT WILL BE SNOW IN THE MORNING WITH RAIN OR A RAIN/SNOW MIX IN THE AFTERNOON THEN SNOW THURSDAY NIGHT. RIDGING BUILDS IN FOR FRIDAY...THEN A POTENTIALLY STRONGER SYSTEM LOOKS TO PUSH TOWARDS THE AREA FOR THE WEEKEND. THIS WOULD BE IN LINE WITH THE GFS AS THE ECMWF WEAKENS THE SYSTEM AS IT MOVES OVER THE MOUNTAINS. QUITE A BIT OF DIFFERENCES BETWEEN THE MODELS HERE BUT WITH THE PATTERN BEING AS ACTIVE AS IT IS...AM COMFORTABLE WITH LOW END PRECIPITATION CHANCES IN THESE OUTER PERIODS. AS FOR TEMPERATURES...CLOSE TO CLIMATOLOGICAL NORMAL VALUES ARE EXPECTED THROUGH THE PERIOD DUE TO THE NATURE OF THE UPPER LEVEL FLOW NOT ALLOWING MUCH WARMER AIR TO COME NORTH...OR COLDER AIR TO COME SOUTHWARD. .AVIATION... SEVERAL CONCERNS FOR GENERAL AVIATION THROUGH SUNDAY MORNING. FIRST CONCERN IS WINDS AS STRONG SOUTHERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS TODAY. ONCE THE SUN SETS AND SURFACE TEMPERATURES FALL CAUSING THE MIXING TO END THE WINDS WILL DECREASE THROUGH THE EVENING. THEN AS A FRONTAL BOUNDARY APPROACHES AND PASSES BY THE TAF SITES ON SUNDAY MORNING...LOOK FOR WINDS TO SWITCH TO THE WEST-NORTHWEST. ALSO...BOUNDARY LAYER MOISTURE MOVES NORTH INTO NEBRASKA OVERNIGHT. ARE EXPECTING CEILINGS TO LOWER TO IFR FOR A PERIOD...BUT THESE SHOULD MOVE OUT WITH THE PASSAGE OF THE FRONT AT MID TO LATE MORNING WITH INTRUSION OF DRIER AIR. .HYDROLOGY...THE NORTH PLATTE RIVER REMAINED NEARLY STEADY OVER THE PAST 24 HOURS...AND REMAINS ABOVE FLOOD STAGE DUE TO THE INCREASED RELEASES FROM LAKE MCCONAUGHY AND OTHER UPSTREAM RESERVOIRS IN WYOMING. THE FORECASTS ARE FOR SLIGHT RISES IN THE NEXT SEVERAL DAYS...THEN STAYING NEARLY STEADY FOR THE NEXT WEEK. THE HIGH RIVER LEVELS ARE DUE TO HIGHER THAN NORMAL EXPECTED INFLOW INTO THE NORTH PLATTE RIVER FROM SPRING SNOW MELT IN THE MOUNTAINS OF WYOMING. THUS INCREASED RELEASES WILL CONTINUE THROUGH THE SPRING MONTHS LEADING TO HIGH RIVER LEVELS FOR THE NEXT SEVERAL MONTHS. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ004>006-008-009-023>027-094. && SHORT TERM/HYDROLOGY...ROBERG AVIATION/LONG TERM...BROOKS
Hazardous weather outlook, Mar 19, 7:18 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 718 PM CDT SAT MAR 19 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-210030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 718 PM CDT SAT MAR 19 2011 /618 PM MDT SAT MAR 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA TONIGHT. ANY STORMS THAT DO DEVELOP ARE NOT EXPECTED TO PRODUCE ANY SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WINDS UP TO 25 MPH IN THE WAKE OF A COLD FRONT ON SUNDAY MORNING WILL COMBINE WITH RELATIVE HUMIDITIES AT 20 TO 25 PERCENT OR LOWER IN SOME LOCATIONS TO CAUSE AN ELEVATED THREAT OF FIRE WEATHER DANGER. LOCATIONS ALONG AND WEST OF HIGHWAY 83 WILL HAVE THE HIGHEST THREAT. THERE IS POTENTIAL FOR THUNDERSTORMS TO DEVELOP MONDAY NIGHT MAINLY SOUTH AND EAST OF A LINE FROM IMPERIAL TO NORTH PLATTE TO BROKEN BOW. ANY STORMS THAT DO FORM WILL HAVE THE POTENTIAL TO BE STRONG...WITH EVEN THE POSSIBILITY FOR AN ISOLATED SEVERE THUNDERSTORM. THE MAIN THREATS WITH ANY THUNDERSTORMS WOULD BE LARGE HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Special weather statement, Mar 20, 12:26 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1226 AM CDT SUN MAR 20 2011 NEZ005-200600- EASTERN CHERRY NE- 1226 AM CDT SUN MAR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL 100 AM CDT... AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CROOKSTON...OR 6 MILES WEST OF VALENTINE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... VALENTINE AROUND 1235 AM CDT. HIGHWAY 83 MILE MARKER 220 AROUND 1245 AM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Mar 20, 12:30 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1230 AM CDT SUN MAR 20 2011 NEZ005-006-008-200630- BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE- 1230 AM CDT SUN MAR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY... SOUTHWESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 130 AM CDT... AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...OR 19 MILES SOUTH OF VALENTINE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 1235 AM CDT. HIGHWAY 20 MILE MARKER 210 AROUND 100 AM CDT. HIGHWAY 12 MILE MARKER 30 AROUND 130 AM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Mar 20, 12:31 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1231 AM CDT SUN MAR 20 2011 NEZ006>010-200630- BOYD NE-BROWN NE-HOLT NE-KEYA PAHA NE-ROCK NE- 1231 AM CDT SUN MAR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA...WESTERN BOYD...NORTHWESTERN HOLT...NORTHEASTERN BROWN AND NORTHERN ROCK COUNTIES UNTIL 130 AM CDT... AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR KELLER PARK STATE RECREATION AREA...OR 11 MILES SOUTH OF SPRINGVIEW...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA AROUND 1240 AM CDT. HIGHWAY 137 MILE MARKER 20 AND MILLS AROUND 110 AM CDT. HIGHWAY 12 MILE MARKER 90 AROUND 125 AM CDT. NAPER AROUND 130 AM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 2:21 AM CDT | Severe Thunderstorm Warning | LBF | Boyd | 54 min |
| Mar 20, 4:49 AM CDT | Dense Fog Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 16 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.